Research

On the (non-)uniqueness of the Levi-Civita solution in the Einstein–Hilbert–Palatini formalism (bibtex)
@article{Sanchez2017mogollon,
author={Bernal, A. N. and Janssen, B. and Jiménez, A. and Jiménez-Cano, A. and Orejuela, J. A. and Sánchez-Moreno, P. and Sánchez, M.}, 
title={On the (non-)uniqueness of the Levi-Civita solution in the Einstein–Hilbert–Palatini formalism},
journal={Physics Letters B},
volume={768},
year={2017},
pages={280–287},
}
Powered by bibtexbrowser

Published on  March 29th, 2016